View Full Version : Going off Metadate - Headaches?


jayhawk9
07-02-08, 03:24 AM
My DD is 10 and only takes metadate in the school year. She has been off it for a month now and is getting headaches frequently whereas she never had them before. Is this due to sudden withdrawl?

jshlackm
07-04-08, 08:22 AM
Any stimulant can lead to headaches upon withdrawal. I just did hypnosis sessions with someone to help her kick coffee/caffeine. She had some headaches as she withdrew and had chosen to not go off 100% at first. There are nutritional and dietary measures to help minimize or prevent withdrawal effects. Proper protein/amino acid intake, mineral and vitamin supplements, EFA/fish oil, spirulina, and avoiding refined carbs, msg, and aspartame may assist in relieving withdrawal. A natural, whole foods diet is ideal. It's best to do these things and not start with stimulant or other drugs in the 1st place.